# SDR DALA13018129239

- Difficulty date: April 18, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N939DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53356
- Aircraft time: 33,993 hours, 30,387 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE VERTICAL STAB SPAR CAP 7.5" BELOW ZFS=52.267 HAS 1EA ELONGATED HOLE.  REPAIR VERTICAL STAB SPAR CAP RT SIDE AT ZFS 45.6 IAW ERA 504840-14AD, REV ORIGINAL.
